# SDR DALA13005073214

- Difficulty date: January 28, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 67,439 hours, 30,165 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CABIN FLOOR PANEL 221EF DELAMINATED 4" X 6". FABRICATED NEW FLOOR PANEL 221EF ON STAM TRAVELER NR T13/981226 IAW SRM 53-02-00, FIG 209.  DAMAGE DIMENSION LENGTH=6", WIDTH 4" & DWG NR 3D25-37498.
